Document Detail


Tako-tsubo cardiomyopathy precipitated by alcohol withdrawal.
MedLine Citation:
PMID:  22298173     Owner:  NLM     Status:  In-Data-Review    
Abstract/OtherAbstract:
A 57 year-old woman with no history of cardiac disease presented to the emergency department with confusion and seizures secondary to alcohol withdrawal. Elevated troponin levels and an electrocardiogram demonstrating global T-wave inversions prompted coronary angiography, which revealed coronary vessels free of significant disease. An echocardiogram showed both hypokinesis of the left-ventricular mid-segments with apical involvement and a hyperkinetic base consistent with tako-tsubo cardiomyopathy (TCM). Several clinical conditions have been reported as triggers of TCM. We report a case of TCM in a post-menopausal woman that was precipitated by alcohol withdrawal. (Cardiol J 2012; 19, 1: 81-85).
Authors:
Payam Yazdan-Ashoori; Robert Nichols; Adrian Baranchuk
Related Documents :
16904693 - Application of bfgf and bdnf to improve angiogenesis and cardiac function.
9631973 - Origin of angina pectoris in patients with high-grade single-vessel coronary artery ste...
6869273 - Effect of procainamide on dispersion of ventricular refractoriness.
Publication Detail:
Type:  Journal Article    
Journal Detail:
Title:  Cardiology journal     Volume:  19     ISSN:  1897-5593     ISO Abbreviation:  Cardiol J     Publication Date:  2012  
Date Detail:
Created Date:  2012-02-02     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101392712     Medline TA:  Cardiol J     Country:  Poland    
Other Details:
Languages:  eng     Pagination:  81-5     Citation Subset:  IM    
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Progressive bradycardia with increasing doses of dobutamine leading to stress echo interruption.
Next Document:  Myocardial infarction secondary to unintentional ingestion of hydrogen peroxide.